EconPapers    
Economics at your fingertips  
 

A theoretical model for Zika virus transmission

Ebenezer Bonyah, Muhammad Altaf Khan, K O Okosun and Saeed Islam

PLOS ONE, 2017, vol. 12, issue 10, 1-26

Abstract: In this paper, we present and analyze an SEIR Zika epidemic model. Firstly, we investigate the model with constant controls. The steady states of the model is found to be locally and globally asymptotically stable. Thereafter, we incorporate time dependent controls into the model in order to investigate the optimal effects of bednets, treatments of infective and spray of insecticides on the disease spread. Furthermore, we used Pontryagin’s Maximum Principle to determine the necessary conditions for effective control of the disease. Also, the numerical results were presented.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
https://journals.plos.org/plosone/article?id=10.1371/journal.pone.0185540 (text/html)
https://journals.plos.org/plosone/article/file?id= ... 85540&type=printable (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:plo:pone00:0185540

DOI: 10.1371/journal.pone.0185540

Access Statistics for this article

More articles in PLOS ONE from Public Library of Science
Bibliographic data for series maintained by plosone ().

 
Page updated 2025-03-19
Handle: RePEc:plo:pone00:0185540